Night Nurse is a fast acting, all in one product to treat symptoms of cold and flu and aid restful sleep when symptoms are interupting sleep. Night nurse can help with headache, shivers, aches & pains, sore throat, tickly cough and runny nose.
- Paracetamol - For relief of headache, pains, aches and to lower fever
- Promethazine Hydrochloride - To dry runny nose and aid restful sleep
- Dextromethorpan hydrobromide - For dry and tickly cough
You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 1 packet per order.
Do not take with any other paracetamol or cold & flu products.
How to use
Adults and children aged over 16 years old
- Take 2 capsules just before bedtime
- Do not drink alcohol while taking Night Nurse
- Only use one dose of Night Nurse per night
- Do not take for more than 7 nights. Prolonged use may be harmful
Each Night Nurse capsule contains
- Paracetamol 500mg
- Promethazine Hydrochloride 10mg
- Dextromethorpan Hydrobromide 7.5mg
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.